Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

What should I do to remove the small bump on the fingertip due to a cut ?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11709 Questions
I have a small bump on my fingertip that resulted from a cut. It doesn't seem to go away. What should I do?
Posted Tue, 8 May 2012 in Skin Hair and Nails
Answered by Dr. Rakhi Tayal 26 minutes later
Thanks for writing to us.

The small bump on the fingertip after a cut can be a chronic granuloma - appears either due to chronic infection or due to some foreign body inside or XXXXXXX lodgement of epithelial tissue inside. You need to rule out the infection inside. If there is any discharge or a pin head like spot is seen then the possibility of foreign body is more.

If the other possibilities are ruled out then it can be a wart. A careful examination is an integral part of diagnosis. In most of the cases excision or dermabrasion is needed under antibiotic cover.

You will also need to get immunised by tetanus toxoid at the earliest.

I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor